# SDR SWAA2024030748447

- Difficulty date: February 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1670 CONNECTOR DAMAGED<[01] REMOVED & REPLACED EMERGENCY LIGHT POWER SUPPLY (M1670) CONNECTOR. D10716P PER B737 SWPM 20-61-00 AND WDM 33-51-13 & 33-51-11 AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHT POWER SUPPLY M1670 AS PER AMM 33-51-06-960-806. TEST PASSED;[02] VERIFIED STEP 1.
